# SDR CALA2024050101279

- Difficulty date: April 28, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 68,867 hours, 21,253 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 02017093
- Condition: Failed
- Location: Flight Deck
- Part time: 68,833 hours, 16,877 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLT 340 FO A/S FAIL MOMENTS LATER CPT A/S FAILED C/W QRC INSPECT DRAIN TRAPS FOR ANY WATER, NO DEFECTS, R/R ADIRU L PER AMM 34-26-01, PERFORMED GROUND TEST 30, TEST GOOD PARTS USED:  60-3421-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1564274  SN OFF 7093 UNIT, ADIRU, AI  OFF 60-3421-9-0001 7093 ON 60-3421-9-0001 5529
